# SDR UIEA200200070

- Difficulty date: December 18, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSON DUE INFLIGHT ENGINE SHUTDOWN.  ON CLIMB OUT TWO LARGE BANGS FROM NR 1 ENGINE.  VIB 5.0.  ENGINE SHUTDOWN.  AIRCRAFT DIVERTED TO MIA.  FUEL DUMPED.  MAINTENANCE ADVISED OF EVIDENCE OF METAL IN TAIL PIPE.  BOROSCOPE CONFIRMED HC DAMAGE.  REMOVED AND REPLACED NR1 ENGINE IAW MM.  LEAK CHECK.  OK IAW MM.  SN 706201.
